# SDR DALA2025121209088

- Difficulty date: December 4, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 120,947 hours, 17,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE RED LADDER LIGHT IN CREW REST INOP WHEN FOLLOWING SERVICE CHK STEP 18.   R & R LED STRIP ON CREW REST LADDER. IAW CMM 25-29-02. (8053590)
